Table of Content

Open Access iconOpen Access


Numerical Solving of a Boundary Value Problem for Fuzzy Differential Equations

Afet Golayoğlu Fatullayev1, Canan Köroğlu2

Faculty of Commercial Sciences, Bas¸kent University, 06810, Ankara, Turkey. Email:
Department of Actuarial Sciences, Hacettepe University, 06800, Ankara, Turkey. Email:

Computer Modeling in Engineering & Sciences 2012, 86(1), 39-52.


In this work we solve numerically a boundary value problem for second order fuzzy differential equations under generalized differentiability in the form y''(t) = p(t)y'(t) + q(t)y(t) + F(t) y(0) = γ, y(l) = λ where t ∈T = [0,l], p(t)≥0, q(t)≥0 are continuous functions on [0,l] and [γ]α = [γ_αα], [λ]α = [λ_α¯α] are fuzzy numbers. There are four different solutions of the problem (0.1) when the fuzzy derivative is considered as generalization of the H-derivative. An algorithm is presented and the finite difference method is used for solving obtained problems. The applicability of presented algorithm is illustrated by solving an examples of boundary value problems for second order fuzzy differential equations.


Cite This Article

Fatullayev, A. G., Köroğlu, C. (2012). Numerical Solving of a Boundary Value Problem for Fuzzy Differential Equations. CMES-Computer Modeling in Engineering & Sciences, 86(1), 39–52.

cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1131


  • 953


  • 0


Related articles

Share Link